The intersection problem for group divisible pentagon systems

Maenhaut, Barbara M. (1998) The intersection problem for group divisible pentagon systems. Bulletin of the Institute of Combinatorics and its Applications, 24 73-78.

Author Maenhaut, Barbara M.
Title The intersection problem for group divisible pentagon systems
Journal name Bulletin of the Institute of Combinatorics and its Applications
ISSN 1183-1278
Publication date 1998-01-01
Sub-type Article (original research)
Volume 24
Start page 73
End page 78
Total pages 6
Place of publication USA
Publisher The Institute of Combinatorics & Its Applications (I C A)
Language eng
Subject 010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Mon, 26 Jul 2010, 22:54:13 EST by Laura McTaggart